MAUDE Adverse Event Report: CG MedTech Co., Ltd. INNOVERSE SPINAL SYSTEM; POLYAXIAL STD. SCREW (QUAD) - 6.5x25mm

CG MedTech Co., Ltd. INNOVERSE SPINAL SYSTEM; POLYAXIAL STD. SCREW (QUAD) - 6.5x25mm
Model Number NPA6540PSQ
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2025
Type of Reportable Event Malfunction

Brand Name
INNOVERSE SPINAL SYSTEM
Common Device Name
POLYAXIAL STD. SCREW (QUAD) - 6.5x25mm
Manufacturer (Section D)
CG MedTech Co., Ltd.
20 sandan-ro 76 beon-gil
uijeongbu-si, gyeonggi-do 11781
KS  11781
Manufacturer (Section G)
CG MedTech Co., Ltd.
20 sandan-ro 76 beon-gil
uijeongbu-si, gyeonggi-do 11781
KS   11781
Manufacturer Contact
hyejin hong
20 sandan-ro 76 beon-gil
uijeongbu-si, gyeonggi-do 11781
KS   11781
MDR Report Key50927663
Report Number3003200961-2026-00005
Device Sequence Number9498467
Product Code NKB
UDI-Device Identifier08800247364178
UDI-Public(01)08800247364178(11)241119(10)24K06067
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K233960
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace,Modification/Adjustment
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNPA6540PSQ
Device Lot Number24K06067
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2025
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown